# SDR ASOA20120405050

- Difficulty date: April 5, 2012
- Submitted: April 7, 2012
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 27,645 hours, 26,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS27473E10F35S
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE RT WING EMERGENCY EXIT DOOR SIGN WAS FOUND TO BE INOPERATIVE.  RESECURRED THE EXIT SIGN INVERTER ELECTRICAL CONNECTOR, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
